# SDR SWAA2023040422830

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 34,518 hours, 15,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LIGHT OVER SEAT 10D IS LOOSE AND HANGING FROM BULKHEAD.<[01] RE-SECURED O/H LT ASSEMBLY @ ROW 10 DEF; FOR GOOD OPS CK. REF. 33-51-00 AMM.;[02] CORRECTED LOG PAGE NUMBER FROM 041202E; TO - 0410202E. PER EMAIL FROM JC INSUA; TPA.;[03] CERTIFIED
